AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 34/1 (2014)





Strona redakcyjna
Spis treści
Instruction for authors

Martin Bohner, Said Grace, Nasrin Sultana

Asymptotic behavior of nonoscillatory solutions of higher-order integro-dynamic equations
Opuscula Math. 34 (2014), 5-14   Pełny tekst/Article:   pdf  pdf  (451kB)

Albo Carlos Cavalheiro

Existence and uniqueness of the solutions of some degenerate nonlinear elliptic equations
Opuscula Math. 34 (2014), 15-28   Pełny tekst/Article:   pdf  pdf  (507kB)

Ilwoo Cho

p-adic Banach space operators and adelic Banach space operators
 Opuscula Math. 34 (2014), 29-65   Pełny tekst/Article:   pdf  pdf  (633kB)

Prasit Cholamjiak

Approximating fixed points of a countable family of strict pseudocontractions in Banach spaces
Opuscula Math. 34 (2014), 67-79   Pełny tekst/Article:   pdf  pdf  (472kB)

I. Faye, M. Ndiaye, I. Ly, D. Seck

Problem of detecting inclusions by topological optimization
Opuscula Math. 34 (2014), 81-96   Pełny tekst/Article:   pdf  pdf  (719kB)

Monika Homa, Rostyslav Hryniv

Comparison and oscillation theorems for singular Sturm-Liouville operators
Opuscula Math. 34 (2014), 97-113   Pełny tekst/Article:   pdf  pdf  (586kB)

P. Jeyanthi, N. Angel Benseera

A totally magic cordial labeling of one-point union of n copies of a graph
Opuscula Math. 34 (2014), 115-122   Pełny tekst/Article:   pdf  pdf  (509kB)

Tomáš Madaras, Pavol Široczki

On the dimension of Archimedean solids
Opuscula Math. 34 (2014), 123-138   Pełny tekst/Article:   pdf  pdf  (4,1MB)

Maria Malejki

Asymptotics of the discrete spectrum for complex Jacobi matrices
Opuscula Math. 34 (2014), 139-160   Pełny tekst/Article:   pdf  pdf  (525kB)

Agata Narloch, Lucjan Szymaszkiewicz

Asymptotically isometric copies of c0 in Musielak-Orlicz spaces
Opuscula Math. 34 (2014), 161-169   Pełny tekst/Article:   pdf  pdf  (519kB)

Wen-Wu Pan, Lin Li

A Neumann boundary value problem for a class of gradient systems
Opuscula Math. 34 (2014), 171-181   Pełny tekst/Article:   pdf  pdf  (504kB)

Suthep Suantai, Withun Phuengrattana

Fixed point theorems for a semigroup of total asymptotically nonexpansive mappings in uniformly convex Banach spaces
Opuscula Math. 34 (2014), 183-197   Pełny tekst/Article:   pdf  pdf  (476kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie